IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Photonic Network (PN) [schedule] [select]
Chair Takehiro Tsuritani (KDDI Research)
Vice Chair Haruki Ogoshi (Furukawa Electric), Hideaki Furukawa (NICT), Kohei Shiomoto (Tokyo City Univ.)
Secretary Masahiro Nakagawa (NTT), Motoharu Matsuura (Univ. of Electr-Comm.)
Assistant Keijiro Suzuki (AIST), Takahiro Kodama (Yamanashi Univ)

Conference Date Mon, Aug 26, 2019 10:15 - 18:00
Tue, Aug 27, 2019 09:30 - 15:05
Topics Photonic network technologies, etc. 
Conference Place  
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on PN.

Mon, Aug 26 AM 
10:10 - 11:55
  10:10-10:15 Opening remark ( 5 min. )
(1) 10:15-10:40 Toward Information-centric Photonic Networking Takashi Miyamura (NTT), Akira Misawa (CIST)
(2) 10:40-11:05 Survey on Topology Design and Traffic Measurement in Datacenter Networks Kohei Shiomoto (TCU)
(3) 11:05-11:30 Backup Resource Allocation Model against Multiple Controller Failures in Software Defined Network Fujun He, Takehiro Sato, Eiji Oki (Kyoto Univ.)
(4) 11:30-11:55 Emergency Lightpath Support and Corresponding Incentive in Carrier-Cooperation-based Disaster Recovery Sugang Xu (NICT), Noboru Yoshikane (KDDI Research), Naoki Miyata (NTT Communications), Masaki Shiraiwa (NICT), Takehiro Tsuritani (KDDI Research), Xiaocheng Zhang (NTT Communications), Yoshinari Awaji, Naoya Wada (NICT)
  11:55-13:10 Break ( 75 min. )
Mon, Aug 26 PM 
13:10 - 14:30
(5) 13:10-13:50 [Invited Talk]
Research and Development of Beyond 400 Gbit/s Optical Trasnsmission Systems
Hideki Maeda (NTT NS Lab.)
(6) 13:50-14:30 [Invited Talk]
Photonic Transport Technology and Open Activity Trends
-- Towards the 5G era --
Yasushi Sugaya (Fujitsu Ltd)
  14:30-14:50 Break ( 20 min. )
Mon, Aug 26 PM 
14:50 - 18:00
(7) 14:50-18:00  
Tue, Aug 27 AM 
09:30 - 11:10
(8) 09:30-09:55 A Study of Virtualized Elastic Regenerator Placement Method in Translucent Elastic Optical Networks Yu Asano, Takahiro Kodama, Masahiko Jinno (Kagawa Univ.)
(9) 09:55-10:20 Fallback resource assignment for double link failures in translucent elastic optical network with shared resource protection Yoshiki Azuma, Yu Asano, Takahiro Kodama, Masahiko Jinno (Kagawa Univ.)
(10) 10:20-10:45 Elastic Optical Switching Networks Managed by Mets-Slot Schemes Satoru Ohta (Toyama Pref. Univ.)
(11) 10:45-11:10 A Study on Spectrum Assignment based on Machine Learning in Elastic Optical Networks Yusuke Hirota (NICT)
  11:10-11:30 Break ( 20 min. )
Tue, Aug 27 AM 
11:30 - 12:10
(12) 11:30-12:10 [Invited Talk]
Low latency optical label switching network and device technologies using fast optical switch
Toshikazu Hashimoto, Salah Ibrahim, Yusuke Muranaka, Tatsushi Nakahara, Hiroshi Ishikawa (NTT)
  12:10-13:50 Break ( 100 min. )
Tue, Aug 27 PM 
13:50 - 15:05
(13) 13:50-14:15 Autonomous Driving Vehicle Control using Session Handover Goki Yamamoto, Masaki Murakami, Satoru Okamoto, Naoaki Yamanaka (Keio Univ.)
(14) 14:15-14:40 A study on usage scenarios of 5G transport OTN Noboru Yoshikane, Takehiro Tsuritani (KDDI Research)
(15) 14:40-15:05 C+L-band Weakly-coupled 10-mode-multiplexed Transmission Daiki Soma, Shohei Beppu, Seiya Sumita, Yuta Wakayama, Takehiro Tsuritani (KDDI Research)
  15:05-15:10 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 35 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
PN Technical Committee on Photonic Network (PN)   [Latest Schedule]
Contact Address Masahiro Nakagawa (NTT)
TEL: +81-422-59-3951
E: whhco
Motoharu Matsuura (UEC)
TEL: +81-42-443-5766
E: muc 


Last modified: 2019-08-21 21:07:22


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PN Schedule Page]   /  
 
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan